Aggression is found among people who take Latuda, especially for people who are male, 30-39 old , have been taking the drug for < 1 month, also take medication Seroquel, and have Depression . We study 2,301 people who have side effects while taking Latuda from FDA and social media. Among them, 70 have Aggression. Find out below who they are, when they have Aggression and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Latuda has active ingredients of lurasidone hydrochloride. It is often used in bipolar disorder. (latest outcomes from Latuda 2,213 users)
Aggression has been reported by people with fever, drug ineffective, agitation, drowsiness, insomnia (latest reports from 37,499 Aggression patients).
On Sep, 17, 2016
2,301 people reported to have side effects when taking Latuda.
Among them, 70 people (3.04%) have Aggression
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
The list of conditions and medications is not complete. I feel my immune system is very compromised and want some ideas on how to increase my immunity. I exercise on a regular basis, walk nearly every day, am trying to eat better, take vitamins etc, don't smoke or drink, go to doc and take their ...
Diagnosed with a mild condition of Intermittent explosive disorder. It mainly comes out with my on and off again BF. He is inconsistent with me and will one day be lovely with me and the next tell me I can't come over and be distant which makes me go into. Rage and I reAct. I don't like taking ...
I have Multiple Sclerosis and depersonalization. What can I do to get rid of my depersonalization caused by my MS? I thought depersonalization was caused by a lesion or lesions in the brain when you have MS. The definition of dp says it could be caused by MS, so I just assumed that. I have been ...
I was diagnosed with ms in 2012 and right before my diagnosis I got the depersonalization. I have had it for 3 years straight with not one break. Can someone please give me advice on how to get rid of depersonalization caused by ms. Thank you
My has Lewy Body Dementia and has been on Latuda 80 mg since July 15th. She has a great deal of difficulty climbing stairs now. I made her bed in the fireplace room tonight. She complains she has not strength in her knees, she says. She also adds the expression 'Yes too' to a lot of ...
Hi, I had peripheral neuropathy already when I started Latuda. However, since starting this medication, my neuropathy pain has tripled and spread. Does anyone else have this experience? I don't really want to stop Latuda as its the first medicine where I've felt my head clear.
I have been taking Lutada a few months. I have blocked breathing...meaning I can not breath for minutes at a time...then wee small breaths. It is very frightening. If I take an antihistamine it subsides in about 15 to 20 minutes.(till I can breath normally.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.